Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 43, NWS Milwaukee, WI

May 15, 2012

NWS Milwaukee, WI issued this small craft advisory at May 15, 2012, 4:00 AM CDT. It took effect at May 15, 2012, 11:00 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
May 15, 2012, 4:00 AM CDT (09:00 UTC)
In effect from
May 15, 2012, 11:00 AM CDT
Expired
May 16, 2012, 12:00 AM CDT
In force
13 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WHUS73 KMKX 150900
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 AM CDT TUE MAY 15 2012

...GUSTY SOUTHWEST WINDS DEVELOPING LATER THIS MORNING...

.GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP OVER THE SHORE
AREAS OF LAKE MICHIGAN AHEAD OF AN APPROACHING COLD FRONT. WIND
GUSTS TO 25 KNOTS ARE EXPECTED.  

THE COOLER WATERS OF LAKE MICHIGAN WILL KEEP THE GUSTINESS IN
CHECK FARTHER AWAY FROM THE SHORE. THE COLD FRONT WILL SWEEP
ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN LATER THIS AFTERNOON
AND EARLY THIS EVENING.

THE WINDS WILL RAPIDLY VEER TO THE NORTHEAST BEHIND THE FRONT...WITH A
POTENTIAL FOR WIND GUSTS TO 30 KNOTS AS THE WINDS BECOME ONSHORE.
AS THE FRONT MOVES FARTHER AWAY FROM LAKE MICHIGAN LATE IN THE
EVENING...THE GUSTINESS WILL BEGIN TO DIMINISH.

MARINERS SHOULD BE ALERT FOR THESE UNSETTLED CONDITIONS DURING THE
LATE AFTERNOON AND EARLY EVENING...ALONG WITH THE POTENTIAL FOR A
STRONG THUNDERSTORM. 

LMZ643>646-151700-
/O.NEW.KMKX.SC.Y.0043.120515T1600Z-120516T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
400 AM CDT TUE MAY 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING
TO MIDNIGHT CDT TONIGHT. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH
  GUSTS TO 25 KNOTS. WEST WINDS WILL QUICKLY VEER TO THE NORTHEAST
  DURING THE EARLY EVENING...WITH THE POTENTIAL FOR GUSTS OF 30
  KNOTS FOR SEVERAL HOURS.  

* WAVES: INCREASING TO 1 TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
3 follow-up statements
072 
WHUS73 KMKX 151400
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 AM CDT TUE MAY 15 2012

...GUSTY SOUTHWEST WINDS TODAY AND NORTH WINDS TONIGHT...

.GUSTY SOUTHWEST WINDS ARE EXPECTED AHEAD OF AN APPROACHING COLD
FRONT. 

THE COOLER WATERS OF LAKE MICHIGAN WILL KEEP THE WIND GUSTS IN
CHECK FARTHER AWAY FROM THE SHORE. THE COLD FRONT WILL SWEEP
ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN LATE THIS AFTERNOON
AND THIS EVENING.

THE WINDS WILL RAPIDLY VEER TO THE NORTHEAST BEHIND THE FRONT...
WITH A POTENTIAL FOR WIND GUSTS TO 30 KNOTS AS THE WINDS BECOME
ONSHORE. AS THE FRONT MOVES FARTHER AWAY FROM LAKE MICHIGAN LATE
IN THE EVENING...THE GUSTINESS WILL BEGIN TO DIMINISH.

MARINERS SHOULD BE ALERT FOR THESE UNSETTLED CONDITIONS DURING
THE LATE AFTERNOON AND EARLY EVENING...ALONG WITH THE POTENTIAL
FOR A STRONG THUNDERSTORM.

LMZ643>646-152200-
/O.CON.KMKX.SC.Y.0043.120515T1600Z-120516T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
900 AM CDT TUE MAY 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT. 

* WINDS: SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.
  WEST WINDS WILL QUICKLY VEER TO THE NORTHEAST DURING THE EARLY
  EVENING...WITH THE POTENTIAL FOR GUSTS OF 30 KNOTS FOR SEVERAL
  HOURS.

* WAVES: 1 TO 3 FEET TODAY AND 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
776 
WHUS73 KMKX 152049
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 PM CDT TUE MAY 15 2012

...GUSTY SOUTHWEST WINDS THIS AFTERNOON AND NORTH WINDS
THIS EVENING...

.GUSTY SOUTHWEST WINDS WILL CONTINUE AHEAD OF AN APPROACHING COLD
FRONT THIS AFTERNOON. THE COOLER WATERS OF LAKE MICHIGAN WILL KEEP
THE WIND GUSTS IN CHECK FARTHER AWAY FROM THE SHORE. THE COLD
FRONT WILL SWEEP ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN LATE
THIS AFTERNOON AND THIS EVENING.

THE WINDS WILL RAPIDLY VEER TO THE NORTH TO NORTHEAST BEHIND THE
FRONT... WITH A POTENTIAL FOR WIND GUSTS TO 30 KNOTS AS THE WINDS
BECOME ONSHORE. AS THE FRONT MOVES FARTHER AWAY FROM LAKE MICHIGAN
LATE IN THE EVENING...THE GUSTINESS WILL BEGIN TO DIMINISH.

MARINERS SHOULD BE ALERT FOR THESE UNSETTLED CONDITIONS DURING
THE LATE AFTERNOON AND EARLY EVENING.

LMZ643>646-160500-
/O.CON.KMKX.SC.Y.0043.000000T0000Z-120516T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
349 PM CDT TUE MAY 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT. 

* WINDS: SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  THROUGH LATE AFTERNOON. WINDS WILL QUICKLY VEER TO THE NORTH TO
  NORTHEAST DURING THE EARLY EVENING...WITH THE POTENTIAL FOR
  GUSTS OF 30 KNOTS FOR SEVERAL HOURS.

* WAVES: AROUND 1 FOOT INCREASING TO 2 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
354 
WHUS73 KMKX 160235
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 PM CDT TUE MAY 15 2012

...BRISK NORTHEAST WINDS THIS EVENING WITH THE PASSAGE OF A COLD FRONT...

.A COLD FRONT ACCELERATING DOWN LAKE MICHIGAN WILL MAINTAIN BRISK
NORTHEAST WINDS AND INCREASING WAVE HEIGHTS THIS EVENING. THE
WINDS WILL WEAKEN AFTER MIDNIGHT.

LMZ643>646-160500-
/O.CON.KMKX.SC.Y.0043.000000T0000Z-120516T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 PM CDT TUE MAY 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS BECOMING LIGHT NORTH WIND
         WELL AFTER MIDNIGHT. 

* WAVES: BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
GEHRING

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 15, 3:46 AM CDT, 14 minutes earlier.

Area forecast discussion, May 15, 3:46 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 AM CDT TUE MAY 15 2012

.SHORT TERM...

TODAY AND TONIGHT - CONFIDENCE...MEDIUM TO HIGH.

GOES SOUNDER SHOWS PWAT VALUES AROUND 0.6 INCH ACROSS THE AREA WHILE
UPSTREAM...PWATS DROP TO AROUND 0.25 INCH BEHIND SFC COLD FRONT.
ALL SHORT TERM GUIDANCE IN GOOD AGREEMENT ON CARRYING SFC COLD FRONT
ACROSS CWA THIS AFTERNOON...EXITING FAR SOUTHEAST BY EARLY EVENING.
PWAT AND WATER VAPOR IMAGERY REVEALS PRESENCE OF MID-LEVEL MOISTURE
AND OVER LAST SEVERAL HOURS...HAVE BEGUN TO SEE 45 TO 50 DEGREE
DEWPTS IN THE PLAINS MOVE SLOWLY NORTHWARD TOWARD WI.  MODEL
FORECASTED DEWPTS FOR TODAY CONTINUE TO BE 5 TO 10 DEGREES TOO
WARM...HOWEVER AGREE WITH SPC THAT SFC DEWPTS COULD CLIMB INTO THE
LOW 50S THIS AFTN.  EXAMINATION OF FORECAST SOUNDINGS WITH THIS LOW
LEVEL MOISTURE DOES REVEAL POTENTIAL FOR MUCAPE REACHING 1500-2000
J/KG DURING PEAK HEATING AS THE COLD FRONT SLIDES THROUGH THE AREA.
LOW LEVEL CONVERGENCE NOT GREAT DUE TO SOUTHWEST WINDS AHEAD OF THE
FRONT.  HOWEVER SRN WI DOES GET CLIPPED BY SYNOPTIC SCALE FORCING
CAUSED BY SECOND VIGOROUS MID-LEVEL SHORT WAVE CURRENTLY NEAR SRN
END OF LAKE WINNIPEG.  AXIS OF 10 UNIT LAYER Q-VECTOR CONVERGENCE
SWEEPS THRU SRN WI DURING THE AFTN...ALONG WITH LOW LEVEL FN VECTOR
RESPONSE TO FRONTOGENESIS.  BEST THREAT WILL BE IN THE LATE AFTN
ALONG THE FRONT IN THE SOUTHEAST CWA...SO WENT WITH SCT WORDING.

BULK SHEAR OF 35 TO 45 KTS AND INSTABILITY MAY ALLOW THE TSTORMS
THAT DUE DEVELOP POSSIBLY TAKE ON SUPERCELLULAR CHARACTERISTICS.
HIGH LCL SHOULD PREVENT TORNADO FORMATION...AS DAMAGING WINDS AND
HAIL WOULD BE SEVERE WEATHER THREATS.  SVR THREAT WOULD BE BRIEF.

DRY SOUTHWEST FLOW AND PARTLY TO MOSTLY SUNNY SKIES FOR MUCH OF
THE DAY WL RESULT IN TEMPERATURES CLIMBING INTO THE LOW TO MID 80S
MOST AREAS.  BREEZY SOUTHWEST WINDS WL PREVENT LAKE BREEZE...SO WL
BE WARM AT THE SHORE AS WELL.  HOWEVER LAKE MI BEACH GOERS WL NEED
TO WATCH FOR RAPID COOLING EARLY THIS EVENING AS WINDS VEER STRONGLY
TO THE NORTHEAST.

WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM.

MAX TEMPS WILL BE 15 TO 20 DEGREES COOLER ON WED IN THE WAKE OF THE
COLD FRONT. A LAKE BREEZE WILL KEEP THE LAKESHORE AREAS IN THE LOWER
60S. PLENTY OF SUNSHINE AND VERY LIGHT WINDS SHOULD ALLOW INLAND
TEMPS TO APPROACH 70 BY LATE AFTERNOON. DEWPOINT TEMPS EXPECTED TO
MIX DOWN INTO THE LOWER 30S.

WARM AIR ADVECTION /WAA/ WILL BEGIN WED NIGHT AND PERSIST ACROSS WI
THROUGH THU NIGHT AS SURFACE LOW PRESSURE ORGANIZES OVER THE PLAINS
AND AN UPPER LEVEL RIDGE AMPLIFIES OVERHEAD. TEMPS WILL WARM INTO
THE UPPER 60S/LOW TO MID 70S ON THU. EASTERLY COMPONENT TO THE
SOUTHERLY WINDS WILL KEEP LAKESHORE AREAS A LITTLE COOLER. THERE
SHOULD BE SOME MID CLOUDS WITH THE WAA AS WELL.

THERE WILL NOT BE A LOT OF MOISTURE RETURN INTO SOUTHERN WI GIVEN
THE SPRAWLING HIGH IN THE SOUTH CENTRAL U.S. AND MODELS SEEM TO KEEP
OVERESTIMATING THE DEWPOINT TEMPS BY AT LEAST 5 DEGREES. THE MODELS
ARE CONSISTENT IN GENERATING PRECIP WITH THE WAA...ALTHOUGH THE NAM
AND GFS FOCUS IT IN NORTHERN WI WHILE THE ECMWF IS MORE TOWARD
CENTRAL/SOUTHERN WI. KEPT THE SLIGHT CHANCE OF THUNDER IN THE FCST
FOR NOW BUT MODELS ARE TRENDING FURTHER NORTH.

.LONG TERM...

FRIDAY THROUGH SATURDAY...FORECAST CONFIDENCE MEDIUM.

THERE COULD BE A SHORTWAVE OR TWO ROUNDING THE UPPER LEVEL RIDGE THU
NIGHT INTO FRI WHICH COULD GENERATE A THUNDERSTORM COMPLEX. THUS
KEPT THE SLIGHT CHANCE POPS IN FOR FRI AS WELL. BY FRI
AFTERNOON...IT LOOKS LIKE THE WARM FRONT WILL BE NORTH OF THE
FORECAST AREA AND WE SHOULD BE CAPPED...WARM AND DRY THROUGH
SATURDAY.

THE GFS HAS COOLER TEMPS FOR FRI AND SAT SO TRENDED TOWARD THE
WARMER ECMWF AND CANADIAN...WITH MAX TEMPS IN THE LOWER 80S INLAND
FROM THE LAKE.

SUNDAY THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM.

THE COLD FRONT COULD MAKE IT INTO WI AS EARLY AS LATE SAT NIGHT SO
THEREFORE MENTIONED THE SLIGHT CHANCE FOR THUNDER. HOWEVER...THE
BETTER CHANCE FOR THE FRONTAL PASSAGE WITH THUNDERSTORMS WILL HOLD
OFF UNTIL SUNDAY AFTERNOON/SUNDAY NIGHT. THE GFS IS QUICKEST AND THE
ECMWF IS SLOWEST. THIS FAR OUT THE TIMING IS QUESTIONABLE SO WILL
HAVE TO SPREAD THE CHANCES OF PRECIPITATION ACROSS THESE TWO
DAYS...ALTHOUGH THE ACTUAL DURATION WOULD BE LESS THAN A 12 HOUR
WINDOW.

TUESDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

TUESDAY WILL BE COOLER IN THE WAKE OF THE FRONT...SIMILAR TO THE
TEMP DIFFERENCE EXPECTED BETWEEN TODAY AND WEDNESDAY.

&&

.AVIATION/12Z TAFS/...A BREEZY DAY IS EXPECTED WITH WIND GUSTS TO
25KTS BY LATE MRNG INTO THE AFTERNOON BEFORE A COLD FRONT NOW
ENTERING FAR NORTHWEST WISCONSIN SWEEPS THROUGH THE SOUTH.  EXPC THE
WIND SHIFT ASSOCIATED WITH THE FRONT BETWEEN 21Z AND 02Z AT THE TAF
SITES. ISOLD TO SCT THUNDER MAY AFFECT THE TAF SITES FOR AN HOUR OR
TWO DURING THIS PERIOD AS WELL.  WL NEED TO WATCH FOR WIND GUSTS
POTENTIALLY REACHING 40-50KTS NEAR THOSE STORMS LATE THIS AFTN. LOW
LEVELS REMAIN DRY SO VFR CONDITIONS EXPECTED THROUGH THE PERIOD.

&&

.MARINE...LATEST MODIS SEA SURFACE TEMPERATURE IMAGERY FROM MONDAY
AFTERNOON REVEALED LARGE TEMP GRADIENT ACROSS LAKE MI.  FAR SOUTHERN
PORTION OF THE LAKE HAD SST IN THE MID 60S WHILE LARGE EXPANSE OF
THE NORTH AND CENTRAL SECTIONS REMAINED IN THE MID 40S.  SUNSHINE
AND STEEP LOW LEVEL LAPSE RATES WILL RESULT IN STRONG LOW LEVEL
MIXING LATE THIS MRNG AND AFTN AHEAD OF APPROACHING COLD FRONT. WIND
GUSTS ARE EXPECTED TO REACH 25KTS OVER THE SHORE AREAS DUE TO THE
LOW LEVEL MIXING...HENCE A SMALL CRAFT ADVY WL BE POSTED. GUSTINESS
WL DIMINISH FARTHER OUT INTO THE LAKE...WHERE COOLER LAKE WATERS WL
RESULT IN LOW LEVEL INVERSION.  COLD FRONT WL SWEEP RAPIDLY ACROSS
THE NEARSHORE WATERS FROM 22Z THROUGH 02Z...WITH WINDS TURNING
RAPIDLY TO THE NNE BEHIND THE FRONT.  THE SST TEMPERATURE GRADIENT
ACROSS THE LAKE WILL CAUSE THIS COLD FRONT TO ACT AS A PNEUMONIA
FRONT...AND WILL RESULT IN THE RAPID WIND SHIFT...SIGNIFICANT DROP
IN SFC TEMP...RISE IN PRESSURE AND POTENTIALLY A BRIEF PERIOD OF
GUSTS TO 30KTS DURING THIS FOUR HOUR PERIOD.  HENCE WL CONTINUE
SMALL CRAFT ADVY INTO THE EVENING TO ACCOUNT FOR THESE CHANGEABLE
CONDITIONS.  THE WINDS WL SETTLE DOWN BY LATE EVENING AS THE FRONT
PUSHES FARTHER TO THE SOUTH AND EAST.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO MIDNIGHT CDT
     TONIGHT FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
WEDNESDAY THROUGH MONDAY...MRC
Hazardous weather outlook, May 14, 10:23 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1023 PM CDT MON MAY 14 2012

WIZ046-047-051-052-056>060-062>072-152030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1023 PM CDT MON MAY 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE STORM PREDICTION CENTER HAS PUT THE AREA IN A SLIGHT RISK FOR
SEVERE THUNDERSTORMS TUESDAY AFTERNOON INTO EARLY TUESDAY
EVENING. HOWEVER...THE CHANCE FOR STORMS IS RATHER SMALL AS
MOISTURE WILL BE LIMITED. IF STORMS DEVELOP...THERE IS SUFFICIENT
WIND SHEAR AND STEEP LAPSE RATES THAT COULD HELP SUPPORT A FEW
STORMS WITH LARGE HAIL AND DAMAGING WINDS.

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN THURSDAY INTO FRIDAY AND
AGAIN SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MIGHT BE NEEDED ON TUESDAY.

LMZ643>646-152030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1023 PM CDT MON MAY 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND
EARLY EVENING AS A COLD FRONT MOVES ACROSS THE REGION. THE COLD
FRONT WILL ACCELERATE DOWN THE LAKE RESULTING IN AN ABRUPT WIND
SHIFT TO THE NORTHEAST DURING THE EARLY EVENING HOURS. WINDS WILL
GUST UP TO 30 KNOTS BUT THE WINDS WILL WEAKEN WITHIN A COUPLE HOURS
AFTER THE FRONTAL PASSAGE.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN THURSDAY INTO FRIDAY AND
AGAIN SUNDAY AND MONDAY.

BRISK SOUTH WINDS COULD APPROACH SMALL CRAFT ADVISORY CRITERIA
SATURDAY.

HENTZ/GEHRING

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 6:00 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha45 min
May 15, 6:10 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine, Waukesha35 min
May 15, 6:17 PM CDTSpecial Marine WarningMKX58 min
May 15, 6:51 PM CDTSpecial Marine WarningMKX34 min

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.